Having a horrible afternoon

I can't stop crying. I feel like I lost myself, my confidence, and everything I love to do. I just don't know what to do anymore. Every time I get up I get these weird body anxiety panic feelings that don't let me live my life. For 6 weeks now this has been happening. I am exhausted. All I keep thinking is my boys that need their mom to be functioning and as much as I try everyday I am always battling my brain and body. I just don't know how it got like this. I was happy go lucky 6 weeks ago! I just don't get it. I feel like there's a cloud on my brain blocking all common sense. This horrible panic warm brain and body vibration is so scary. Alsmost feels like I'm in a dream when I know I am not! I feel terrible

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

6 Replies

oldest β€’ newest
  • CatP36, I was going over your previous posts. These feelings came before you started medication however it seems to be more persistent and getting worse now. You are in the throws of waiting for the right dose of medication to work. Possibly even having to switch meds. Did you start the Amitryptiline as well as Xanax? This cloud that you are feeling could possibly be coming from that drugged up feeling. This happens at the beginning of starting meds until your body adjusts to brain chemistry change. Also your doctor stated that you were in Panic Disorder as well as PTSD. Are you having therapy to address the PTSD issues?? Some bad memory triggered that thought of your teen days.

    You will be okay. This trial and error period Is the hardest to go through but your doctor will find the right combination for you I'm sure. I know how scary the brain and body sensations can be but remember changes are going on in your brain now. Changes for the good. Along with the meds, start practicing meditation and relaxation as often as you can. It will help you quiet your mind and body as well as having you work with the new medication. We will support you, you are not alone. x

  • Thank You so much. I needed this right now. I am not taking Amitryptiline or the Xanax. I don't like the way the Xanax made me feel so I never took it again. The Amitryptiline I never took. I am seeing a phycologist that I don't know if he's much help. I do most of the talking and he adds some reassuring but then I come home and I'm the same. I also have a psychiatrist and she's the one that gave me the medication and is leaving it up to me in 2 weeks to see if I want to change. Which I thought it was weird because I don't know anything about medications. I don't know. I just want to feel normal.

  • I know dear..this is the time that you are going to have to stay strong and keep positive. Probably best you are dealing with one drug right now. More is not necessarily the best answer. At one time, I was on so many different mind drugs that I hardly remember that time. I know that therapy doesn't always seem to be helping because we do all the talking, (at least I do) Therapy takes time but in the end, what will get you better are the things they do say that may not make sense now but eventually will.

    It wasn't until one day down the road, I had an "aha moment" and things started turning around for me. Had I only been able to accept what the therapist said earlier on, I could have save some time and money. Unfortunately, it doesn't work that way. When our mind is open and ready, it will all come together.

    As for the psychiatrist, yes it's true they never force anyone to take a drug that the patient may feel is not working. It does seem strange to me as well that the decision is left to the bewildered patient. Take his thoughts into consideration but know that you have the final say if you just believe you are not responding well.

    It's slow small steps at the beginning, but know that this isn't just happening to you. Everyone needs to go through this trial period before being successful.

    Keep posting and keep getting the support you need from the forum til you get to your "happy place" :) It will happen.

  • Thank You. I appreciate you very much. I will try my best to keep positive and I pray that I will start feeling better soon. Maybe with a medicine change or an upped dose. I'm glad I found this site.

    Thank You again

  • I have learned through my therapy that the panic/anxiety is trying to mask some emotion you are feeling. Once you get through it, try to think what emotion was causing your anxiety. Mine is usually fear so I tell myself I was just feeling afraid and now that I know that Mr Anxiety you can just move on down the road!!! I was supressing my emotions and letting the anxiety have control. I am on Zoloft and was on Celexa and both have helped me. Meds are only, at best,20% of the cure. The rest is up to you and finding out why you are anxious!!! Good luck!!

  • That's the problem. I don't know why. I was happy 6 weeks ago doing everything I loved and having a good time with my family. Then this hit me after Valentine's Day. I have never been on medications before or depressed. This hit me out of nowhere. At first fighting off panic attacks send me on depression. The psychiatrist explain that the brain goes on depression after panic. I also got derealization which is horrific and she assures me is from the panic anxiety but I'm so scared

You may also like...